# SDR QXEA2010011100028

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,422 hours, 22,135 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094301
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 50 KTS TAKE WARNING HORN ACTIVATED CONTINUOUSLY. ABORTED TAKEOFF.  POST ABORT CHECK SHOWED ACFT PROPERLY CONFIGURED.  PRE TAKEOFF T/O WARN TEST OK.  POST ABORT T/O WARN TEST OK.  PERFORMED FUNCTIONAL TEST OF T/O WARNING SYS AND THEN INTROGRATED CDS FOUND FAULT "PILSW FAULT".  REMOVED AND REPLACED HANDWHEEL ELEVATOR-TRIMSWITCH IAW AMM TASK 27-32-18-000-801 & 27-32-18-400-802.  PERFORMED OPS TEST OF ELEVATOR PITCH TRIM SYS IAW AMM TASK 27-32-00-710-802 AND RIL 84-27-057. RETURNED TO SERVICE.
